# SDR S9BA1107

- Difficulty date: July 10, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6
- Aircraft time: 19,571 hours, 42,721 cycles
- Engine: Pwa PT6A27
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Washer
- Part number: C6WFM111127
- Condition: Worn
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER COMMENCING DESCENT, FUSELAGE VIBRATION FELT PRIMARILY ON LT SIDE OF AIRCRAFT AT 185 KNOTS. FOUND PLAY IN THE IB FLAP FUSELAGE MOUNTING POINT.  REPLACED SPECIAL WASHER.  PN C6WFM1111-27.  CHECK FLIGHT OK.
